| Model Number |
PNDL, 5BV TVH TP 31G 8MM100CT 30/CS |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned - product evaluation in-process.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer stated that the 31g pen needles were not aligning with his compatible pen needle injector.Customer stated that he is not able to administer his insulin.The package had not been open or damaged when received by the customer.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim they were injured while using the pen needles and no medical intervention related to the use of the product was reported.
Additional Manufacturer Narrative
Sections with additional information as of 05-apr-2023: h3: was the device evaluated by the manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: pen needles were returned for evaluation.Returned product was forwarded to supplier quality and internal evaluation was performed by the manufacturer.No abnormalities observed with returned and retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.